In Statistics and Probability Letters 26 (1996), 187-197.

Asymptotic expansions for randomly censored survival data

Janis Hardwick
Statistics Department, University of Michigan

Abstract: Asymptotic expansions are derived for the posterior distribution of a data dependent function of the mean of randomly censored survival data. The main result is a correction term for the transformed variable. Applications to average and fixed parameter confidence intervals are discussed.

Keywords: parameter transformations, posterior distributions, normal likelihood, confidence intervals, very weak expansion

Copyright © 1997, 1996. Last modified: 3 Mar 1997